# SDR HEEA077735

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,053 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 407375002103
- Part serial: 0236
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL LIGHTING TOO DIM.  DIFFICULT TO READ IN DAYLIGHT.
